# SDR USAA050651

- Difficulty date: May 15, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 44,823 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .5 INCH, AFT SERVICE DOOR LOWER HINGE CUTOUT, BS 957.5.  INSTALLED DOUBLER AND TRIPLER IAW SRM 53-60-01.  (M)
